Fast Simulation of Gaussian random fields

Lang, Annika ; Potthoff, Jürgen

Additional URL:
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Monte Carlo Methods and Applications
Volume: 17
Issue number: 3
Page range: 195-214
Place of publication: Berlin
Publishing house: De Gruyter
ISSN: 0929-9629 , 1569-3961
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics
Keywords (English): Gaussian random fields , fast Fourier transform , simulation
Abstract: Fast Fourier transforms are used to develop algorithms for the fast generation of correlated Gaussian random fields on rectangular regions of Rd. The complexities of the algorithms are derived, simulation results and error analysis are presented.
Additional information: ERRATUM s.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item